# SDR SWAA031885

- Difficulty date: August 22, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: 092SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- Aircraft time: 65,469 hours, 71,306 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND FUSELAGE SKIN CRACKED (2 EA) STR 25L, BS 775 AND BS 895.  REPAIRED SKIN PER SRM.
